# SDR 95ZZZY0757

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 6220 · Main Rotor Head
- Part: Shaft Seal
- Part number: 827N85X105X13FP7
- Condition: Worn
- Location: M/R Head
- Part time: 1,494 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SEAL WORN BEYOND SERVICABLE LIMITS. REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
